Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Wiener-Hopf operators and absolutely continuous spectra. II


Author: C. R. Putnam
Journal: Bull. Amer. Math. Soc. 74 (1968), 340-343
Part I: Bull. Amer. Math. Soc., Volume 73, Number 5 (1967), 659--662
MathSciNet review: 0230172
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-11948-2